# SDR DALA2021122908141

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y765 FR20 AT FWD GALLEY AREA (SSI 531189). REPLACED SEAT TRACK Y765 AND FASTENERS LOC BTW FR12 TO FR24 FWD PASSENGER CABIN AS PER A320 SRM 51-72-11 AND DWGS #D53112812, ISSUE E00, RELEASE DATE:22-MAR-06, DWG D53110900, ISSUE L00, RELEASE DATE:22-MAR-06 AND DWG D53110984, ISSUE C00 AND RELEASE DATE:25-MAR-06. RII INSPECTION COMPLETE 2431397 (AE14QC) JOB COMPLETE. (LP# 2067401)
